Central projections of a pair of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative
Kojecká, Jitka
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 61-79 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  34C20
@article{120137,
     author = {Jitka Kojeck\'a},
     title = {Central projections of a pair of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {61-79},
     zbl = {0599.34044},
     mrnumber = {744701},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120137}
}
Kojecká, Jitka. Central projections of a pair of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 61-79. http://gdmltest.u-ga.fr/item/120137/

Bоrůvka O. Lineare Differentialtransformationen 2. Ordnung, VEB Deutѕсher Vеrlag dег Wiѕѕеnѕсhaften, Berlin 1967. (1967)

Laitосh M. Ľéquation associée dans la théorie des transformations des équations différentielles du second ordre, ACTA UР Olоmоuс, T. 12 (196З). (196З)

Laitосh M. Centrální projekce svazků o dané bázi integrálů diferenciální rovnice y" = q(t)y, Rukоpiѕ - nеpublikоvánо.

Ѕtaсh K. Die allgemeinen Eigenschaften der Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Publ. Faс. Ѕсi. UJEP Brnо, 478, 1966. (1966)

Ѕtaсh L. Die vollständigen Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Arсhivum Math. UJEP Brnо, 1967, T. З, F. З. (1967)

Trávníčеk Ѕ.; Kоjесká-Hоdinářоvá J. Einige Bemerkungen über die Nullstellen im zweidimensionalen Raum stetiger Funktionen, ACTA UP Olоmоuс, T. ЗЗ (1972). (1972)

Kоjесká J. Lineare zweidimensionale Räume von stetigen Funktionen mit stetigen ersten Ableitungen, ACTA UP Olоmоuс, T. 45 (1974). (1974)

Kоjесká J. Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative, ACTA UP Olоmоuс, T. 73 (1982). (1982)

Kоjесká J. On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative, ACTA UP Olоmоuс, T. 76 (1983). (1983)